Almost Periodic Solutions of Abstract Retarded Functional Differential Equations with Unbounded Delay

Henríquez H.R.

Abstract

We establish the existence of bounded, almost periodic and asymptotically almost periodic mild solutions for first- and second-order abstract-retarded functional differential equations with unbounded delay.

Más información

Título de la Revista: ACTA APPLICANDAE MATHEMATICAE
Volumen: 57
Número: 2
Editorial: Springer
Fecha de publicación: 1999
Página de inicio: 105
Página final: 132
URL: http://www.scopus.com/inward/record.url?eid=2-s2.0-18244423454&partnerID=q2rCbXpz